# SDR CHQA000492

- Difficulty date: May 7, 2004
- Submitted: May 14, 2004
- Operation: Air carrier
- Aircraft: N972
- Make and model: Emb EMB-145LR
- Aircraft serial: 145440
- Aircraft time: 3,816 hours, 3,795 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Intermittent
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS IN CABIN FLASH OR PULSE INTERMITTENTLY IN FLIGHT.  REMOVED AND REPLACED NR 2 POWER SUPPLY IAW EMB 145 AMM 33-50-04.
